# SDR AALA201707129022

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 14,971 hours, 5,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.   LIGHTED EMERGENCY EXIT SIGN AT THE R2 DOOR IS DAMAGED.  REMOVED AND REPLACED THE EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
